MathSciNet Relay Station
MathSciNet bibliographic data
MR1425122 (98f:03044) 03E25 (03E35 54D20 54E35)
Good, C.; Tree, I. J.; Watson, W. S. On Stone's theorem and the axiom of choice. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1211–1218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement